# SDR 96ZZZX3549

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476JA
- Make and model: Beech C90A
- Aircraft serial: LJ1161
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508100324
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIALLY IDENTIFIED A CRACK IN THE UPPER MAIN LANDING GEAR TORQUE KNEE OF ONE BEECHCRAFT C90A TRAINING AIRCRAFT WHILE LOOKING FOR CRACKS IN THE LOWER KNEE FOLLOWING A LOWER KNEE FAILURE.  ALTHOUGH NO CRACKS OR IRREGULARITIES ON OTHER LOWER KNEES WERE FOUND, DETECTED SMALL CRACKS IN VIRTUALLY EVERY OTHER UPPER TORQUE KNEE, AT THE RADIUS OF THE CENTER ATTACH POINT IN FLEET OF 18 AIRCRAFT.  ALTHOUGH ONLY ONE MALFUNCTION OR DEFECT REPORT INCLUDED, HAVE REPLACED A TOTAL OF 36 UPPER TORQUE KNEES.
